MathSciNet Relay Station
MathSciNet bibliographic data
MR2203529 (2006i:37149) 37K30 (17B80)
Ma, Wen-Xiu; Xu, Xi-Xiang; Zhang, Yufeng Semi-direct sums of Lie algebras and continuous integrable couplings. Phys. Lett. A 351 (2006), no. 3, 125–130.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement